ON BINOMIAL DOUBLE SUMS WITH FIBONACCI AND LUCAS NUMBERS-I


KILIÇ E., TAŞDEMİR F.

ARS COMBINATORIA, vol.144, pp.173-185, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 144
  • Publication Date: 2019
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.173-185
  • Keywords: Fibonacci numbers, Lucas numbers, binomial sums, POWERS

Abstract

In this paper, we compute various binomial double sums involving the generalized Fibonacci and Lucas numbers as well as their alternating analogous.